# SDR IPXA2016110510270

- Difficulty date: October 27, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 16,635 hours, 10,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53278473201
- Part serial: UNK
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT SIDE FLOOR SUPPORT IS CRACKED AT FRAME 79.  FABRICATED A NEW FLOOR SUPPORT IAW EO A300-5310-62337-A
